MathSciNet Relay Station
MathSciNet bibliographic data
MR891647 (89e:58041) 58F05 (58F07 70H05 81C99)
Bloch, Anthony M. An infinite-dimensional Hamiltonian system on projective Hilbert space. Trans. Amer. Math. Soc. 302 (1987), no. 2, 787–796.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement